Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Floaters in the eye, dry eyes, excessive thirst. Taking tetralysal. Causes?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
I take 2 tetralysal per day. I run about 4 miles per day. I have recently got more floaters than usual in both eyes. I feel quite thirsty in the evening and can find myself drinking 4 glasses of water. my eyes also feel quite dry
Posted Sun, 15 Apr 2012 in Medicines and Side Effects
Answered by Dr. Rakhi Tayal 4 hours later
Thanks for posting your query.
Tetralysal is associated with side effects like vision disturbances and nausea, diarrhea and increased fluid loss from the body. Your symptoms might be due to the effect of medicine you are taking. If the side effects are well tolerable and are not compromising your lifestyle then you may continue taking the drug with plenty of fluids orally. You can use artificial tear drops in your eyes every two hourly to avoid seeing the floaters.
If these measures do not help then you can ask your dermatologist to change the antibiotic to another one.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor